Tamoxifen uterine thickening

Posted: CrazyArt Date of post: 05-Feb-2019
<strong>Tamoxifen</strong> and <strong>Uterine</strong> Cancer - ACOG

Tamoxifen and Uterine Cancer - ACOG

A woman's decision whether or not to take tamoxifen to help treat breast cancer (or prevent breast cancer) should be made carefully, weighing the benefits and risks to the medication. While the benefits of tamoxifen outweigh the risks for many breast cancer patients, serious complications have been reported in a small percentage of women on tamoxifen. These complications were noted more frequently, and sometimes exclusively, in women over the age of 50. Complications that may occur from the use of tamoxifen include the following: Endometrial cancer (cancer of the lining of the uterus): Post-menopausal women who take tamoxifen and who have not had a hysterectomy (uterus removal) are at a higher risk of developing endometrial cancer than women who are not on tamoxifen. In the NSABP's Breast Cancer Prevention Trial, endometrial cancer occurred 2.5 times more frequently in women who took tamoxifen compared to women who took a placebo (inactive pill). However, the risk of endometrial cancer is still low among women on tamoxifen: approximately 2 out of 1000 women on tamoxifen will develop endometrial cancer. Research suggests that long-term use of tamoxifen among post-menopausal women increases the chances of endometrial problems. Hi ladies I wrote a post a few weeks ago regarding my concerns of having some unwelcome symptoms due to tamoxifen, i.e bloating, left side abdominal pain. Over the last few weeks I have had firstly an ultrasound and internal ultrasound which showed uterus had thickened and a cyst on left ovary, so to follow up had an MRI last week and then a hysteroscopy yesterday and I've had blood works done, ca125 being one of them which is a tumour biomarker. So..MRI apparently shwed a 6cm cyst on ovary and a polyp in uterus. The gynae yesterday during hysteroscopy was fully expecting to find this polyp but couldn't, all she could seem to find was what she called a lot of scarring within the uterus/womb and said she couldn't understand why/how it was there, so she's taken biopsies and I should get results in a week. She said that she was concerned as my womb didn't look how she expected based on MRI results and was of the feeling it could be 'something a bit scarier', she later clarified poss endometrial cancer which is a risk, although apparently a low one of tamoxifen. I am completely freaked out now, had no bleeding ever whilst on tamoxifen, my periods stopped on chemo in oct 2015. So the thing that really made me go docs was left sided pain which is a cyst!

<b>Tamoxifen</b>-associated endometrial changes Radiology.

Tamoxifen-associated endometrial changes Radiology.

This medication is used to: treat breast cancer that has spread to other parts of the body in men and women. Treat early breast cancer in women who have already been treated with surgery, radiation, and/or chemotherapy. Reduce the risk of developing a more serious type of breast cancer in women who have had ductal carcinoma in situ (dcis; a type of breast cancer The paragard iud is hormone free. It works by creating a toxic environment for sperm preventing fertilization. Because it is hormone free it has no real effect on the endometrial lining. It does not thin it out like Mirena (levonorgestrel) but also does not thicken it either. Read more See 1 more doctor answer Your gynecologist must discuss this with you as soon as possible. Read more Thickening of the endometrium during a normal menstrual cycle is due to estrogen prodcution by a follicle (which can appear as a cyst on ultrasound). There are many ways to determine if things are OK or not and the gynecologist will help you. There are some other cysts, like a granulosa cell tumor that also can make estrogen and thicken the endometrium. Polyps, fibroids and other conditions can also make the lining appear thicker on ultrasound. Read more It may be time for a hysterosalpingogram (HSG) or sono HSG to ensure there isn't another process occurring. Maeve wrote: Hi, Just been for a smear (PAP) test today and the nurse told me I had an unusually thickend lining on my cervix, I know that Tamox. can interfere with the uterus in different ways but just wondered if anyone experienced the same problem. I've been on tamoxifen for just over 18 months and would love to her from anyone who has had uterus problems as a result of tamoxifen. Many Thanks Feb 23, 2009 AM kuchagirl wrote: Hi, My endometrial lining thickened up considerably around 10 months after I started Tamoxifen, as seen on ultrasound. My gynecologist says there's nothing to worry about. Also, I've googled around for medical studies on Tamoxifen's impact on the endometrial lining, and it is normal for the endometrial lining to thicken and to stay thickened as long as the patient is on Tamoxifen. I did have one episode of spotting (which led to an ultrasound which showed the thickened lining), but have not had any spotting at all in 12 months.

<b>Tamoxifen</b> <b>thickening</b> of <b>uterine</b> lining - MedHelp
Tamoxifen thickening of uterine lining - MedHelp

Hi, Well, nothing can be said about the chances before the examination is done and the lab analysis reports come in. Tamoxifen is known to cause benign endometriosis as well as endometrial cancer - only investigatons will help to come to a definite diagnosis. Watch Dr. Calapai's new TV Show "Dr. Cal's Healthy Living" every Saturday AM on channel 55 or 10 locally and America 1 Nationally,

Tamoxifen uterine thickening
Rating 4,4 stars - 428 reviews